# SDR DL757091944

- Difficulty date: December 7, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 55,807 hours, 25,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: V643602
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RT HYD QTY DROPPED TO 11 AFTER SHUTDOWN AT GATE QTY RETURNED TO 33 FOUND NORMAL ANTISKID MODULE IN LT WW WITH THE TOP HYD FUSE LEAKING REPLACED FUSE AND ASSOC PACKINGS SERVICED RT HYD SYS AS REQUIRED LEAK CKS GOOD.
